MAUDE Adverse Event Report: MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC.; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 5019
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated pacing capture threshold in the right ventricle was elevated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient required placement of an additional array due to high defibrillation testing where three shocks were needed to convert the rhythm.The array was connected via the adaptor to the device.Defibrillation testing was performed with success and all the measurements were found to be within normal range.Approximately two or three days later, the right ventricular lead displayed high thresholds, there was a jump in impedance and the impedance was high.Testing revealed the high values were repeatedly confirmed.Following, the patient was admitted to the operating room for a lead revision; however, at that time the measurements were found to be normal.It was also reported there was a possibility there was an interaction with the adaptor.The cardiologist and surgeon decided to follow the patient and the lead revision was not performed.The device and lead remain in use and no patient complications have been reported as a result of this event.

Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7254993
Report Number2182208-2018-00119
Device Sequence Number19136071
Product Code LWS
UDI-Device Identifier00613994220288
UDI-Public00613994220288
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/24/2018
Device Model Number5019
Device Catalogue Number5019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age43 YR